# SDR CA121109007

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Leaking
- Location: Hyd System
- Part time: 43,063 hours
- Component: 5718610
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE FLIGHT CREW OBSERVED THE NR 2 ELECTRIC HYDRAULIC PUMP, EMDP, OVERHEAT LIGHT ILLUMINATE. THE PUMP WAS SUBSEQUENTLY SHUTDOWN AND THE LIGHT EXTINGUISHED AFTER 10 MINUTES.  DUE TO MAINTENANCE REQUIREMENTS AND NO MEL RELIEF IT WAS DECIDED AN AIR TURNBACK WOULD BE PERFORMED.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS, SYS A EMDP CASE DRAIN FILTER REMOVED AND INSTALLED IAW AMM 29-11-41, PN 65-90305-58, BATCH 2558605.  NO DEBRIS FOUND.  EMDP REPLACED, FUNCTION CHECKED AND LEAK CHECKED IAW AMM 29-11-21. SYS SERVICEABLE. NO LEAKS. AFTER SUCCESSFULLY REPLACING AND TESTING THE EMDP THE ACFT WAS RETURNED TO SERVICE.
